# SDR AALA201905049009

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 72,142 hours, 9,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN ENTRY DOOR 2R DOOR ASSIST RESERVIOR WAS BEYOND MAX PRESSURE. MAINTENANCE REPLACED DOOR ASSIST RESERVOIR PER AMM 52-11-22.
